Ask an expert
Question

18 Aug 2010

Stopped the Pill.... Pregnant?
I had my period on the 28th July, I stopped the pill on the 4th Aug, then my period started again on the 8th Aug. During these times I unprotected intercourse. I am not sure when it started, but I feel nausea (sometime pushing up), heartburn, hotflashes, sometimes dizzy, headaches and yesterday aftertoon I had light lower abdominal cramps. I did do a preg test on the morning of the 16th, but the second line was very faint....
Answer 322 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo BB
You could have ovulated and had a breakthrough bleed or implantation bleed. Please see your GP and ask him to do a quantitative BCG blood test
DR Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19319 votes
Vote